# SDR SIMA20171015003

- Difficulty date: October 15, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 32,744 hours, 28,837 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902932248
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR AT 251DF MISSING (AIRCRAFT SIDE). INSTALLED MISSING CONNECTOR AT FLOOR PANEL 251DF (AIRCRAFT SIDE) SP9115 IAW SWPM 20-21-00.
